# SDR UHLA2011122100461

- Difficulty date: December 21, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 17,554 hours, 10,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CTR SEAL REST LEVEL 2 CORROSION ON FWD CARGO DOOR LOWER BEAM.  REMOVED CORRODED SEAL REST AND INSTALLED NEW SEAL REST IAW EMB 170 SRM 51-40-02, 51-41-01, AND 51-21-00.
